MAUDE Adverse Event Report: RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING

RESPIRONICS, INC. BIPAP A30; VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Model Number 1109588
Medical Device Problem Code Degraded (1153)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
A bipap a30 device was returned to a third-party service center in reference to the voluntary field safety notice / recall notification related to the sound abatement foam in certain cpap, bipap, and mechanical ventilator devices.There were no allegations of serious or permanent harm or injury.The device was not documented to be in patient use.During the evaluation of the device, the third-party service center visually inspected the device and found evidence of visible foam particles.The device was scrapped.A final report is being submitted.If any additional information is received, a supplemental report will be filed.

Brand Name
BIPAP A30
Common Device Name
VENTILATOR, CONTINUOUS, NON-LIFE-SUPPORTING
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA
Manufacturer Contact
melissa rosko
1001 murry ridge lane
murrysville, PA 
7247330200
MDR Report Key24273646
Report Number2518422-2026-004246
Device Sequence Number10726351
Product Code MNS
UDI-Device Identifier00606959042667
UDI-Public(01)00606959042667
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K113053
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1109588
Device Catalogue Number1109588
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/11/2025
Initial Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/06/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
Z-1958-2021
Patient Sequence Number1
Patient SexUnknown